Full Text:   <2289>

CLC number: TP13

On-line Access: 

Received: 2008-01-05

Revision Accepted: 2008-04-22

Crosschecked: 0000-00-00

Cited: 6

Clicked: 4523

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2008 Vol.9 No.7 P.950~954

http://doi.org/10.1631/jzus.A0820014


A minimax optimal control strategy for uncertain quasi-Hamiltonian systems


Author(s):  Yong WANG, Zu-guang YING, Wei-qiu ZHU

Affiliation(s):  Department of Mechanics, State Key Laboratory of Fluid Power Transmission and Control, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   wqzhu@yahoo.com

Key Words:  Nonlinear quasi-Hamiltonian system, Minimax optimal control, Stochastic excitation, Uncertain disturbance, Stochastic averaging, Stochastic differential game


Yong WANG, Zu-guang YING, Wei-qiu ZHU. A minimax optimal control strategy for uncertain quasi-Hamiltonian systems[J]. Journal of Zhejiang University Science A, 2008, 9(7): 950~954.

@article{title="A minimax optimal control strategy for uncertain quasi-Hamiltonian systems",
author="Yong WANG, Zu-guang YING, Wei-qiu ZHU",
journal="Journal of Zhejiang University Science A",
volume="9",
number="7",
pages="950~954",
year="2008",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.A0820014"
}

%0 Journal Article
%T A minimax optimal control strategy for uncertain quasi-Hamiltonian systems
%A Yong WANG
%A Zu-guang YING
%A Wei-qiu ZHU
%J Journal of Zhejiang University SCIENCE A
%V 9
%N 7
%P 950~954
%@ 1673-565X
%D 2008
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.A0820014

TY - JOUR
T1 - A minimax optimal control strategy for uncertain quasi-Hamiltonian systems
A1 - Yong WANG
A1 - Zu-guang YING
A1 - Wei-qiu ZHU
J0 - Journal of Zhejiang University Science A
VL - 9
IS - 7
SP - 950
EP - 954
%@ 1673-565X
Y1 - 2008
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.A0820014


Abstract: 
A minimax optimal control strategy for quasi-Hamiltonian systems with bounded parametric and/or external disturbances is proposed based on the stochastic averaging method and stochastic differential game. To conduct the system energy control, the partially averaged Itô stochastic differential equations for the energy processes are first derived by using the stochastic averaging method for quasi-Hamiltonian systems. Combining the above equations with an appropriate performance index, the proposed strategy is searching for an optimal worst-case controller by solving a stochastic differential game problem. The worst-case disturbances and the optimal controls are obtained by solving a Hamilton-Jacobi-Isaacs (HJI) equation. Numerical results for a controlled and stochastically excited Duffing oscillator with uncertain disturbances exhibit the efficacy of the proposed control strategy.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Cheng, H., Zhu, W.Q., Ying, Z.G., 2006. Stochastic optimal semi-active control of hysteretic systems by using a magnetorhelogical damper. Smart Material Structures, 15(3):711-718.

[2] Fleming, W.H., Soner, H.M., 1993. Controlled Markov Processes and Viscosity Solutions. Springer-Verlag, New York.

[3] Petersen, I.R., James, M.R., 1996. Performance analysis and controller synthesis for nonlinear systems with stochastic uncertainty constraints. Automatica, 32(7):959-972.

[4] Petersen, I.R., Ugrinovskii, V.A., Savkin, A.V., 2000. Robust Control Design using H-infinity Methods. Springer-Verlag, London.

[5] Ugrinovskii, V.A., Petersen, I.R., 1997. Finite Horizon Minimax Optimal Control of Nonlinear Continuous Time Systems with Stochastic Uncertainty. Proceedings of the 36th IEEE Conference on Decision and Control. San Diego, CA.

[6] Ying, Z.G., Zhu, W.Q., 2003. Stochastic optimal control of hysteretic systems under externally and parametrically random excitations. Acta Mechanica Solida Sinica, 16(1):61-66.

[7] Ying, Z.G., Zhu, W.Q., 2006. A stochastically averaged optimal control strategy for quasi-Hamiltonian systems with actuator saturation. Automatica, 42(9):1577-1582.

[8] Ying, Z.G., Zhu, W.Q., 2008. A stochastic optimal control strategy for partially observable nonlinear quasi-Hamiltonian systems. Journal of Sound and Vibration, 310(1-2):184-196.

[9] Ying, Z.G., Zhu, W.Q., Soong, T.T., 2003. A stochastic optimal semi-active control strategy for ER/MR dampers. Journal of Sound and Vibration, 259(1):45-62.

[10] Yong, J.M., Zhou, X.Y., 1999. Stochastic Controls, Hamiltonian Systems and HJB Equations. Springer-Verlag, New York.

[11] Zhou, K.M., Doyle, J.C., Glover, K., 1996. Robust and Optimal Control. Prentice-Hall, New Jersey.

[12] Zhu, W.Q., 2004. Feedback stabilization of quasi non-integrable Hamiltonian systems by using Lyapunov exponent. Nonlinear Dynamics, 36(2-4):455-470.

[13] Zhu, W.Q., Yang, Y.Q., 1997. Stochastic averaging of quasi-nonintegrable-Hamiltonian systems. ASME Journal of Applied Mechanics, 64:157-164.

[14] Zhu, W.Q., Ying, Z.G., 1999. Optimal nonlinear feedback control of quasi-Hamiltonian systems. Science in China Series A: Mathematics, 42(11):1213-1219.

[15] Zhu, W.Q., Ying, Z.G., 2002. Nonlinear stochastic optimal control of partially observable linear structures. Engineering Structures, 24(3):333-342.

[16] Zhu, W.Q., Huang, Z.L., 2003. Feedback stabilization of quasi integrable Hamiltonian systems. ASME Journal of Applied Mechanics, 70:129-136.

[17] Zhu, W.Q., Deng, M.L., 2004. Optimal bounded control for minimizing the response of quasi integrable Hamiltonian systems. International Journal of Non-Linear Mechanics, 39(9):1535-1546.

[18] Zhu, W.Q., Huang, Z.L., Yang, Y.Q., 1997. Stochastic averaging of quasi-integrable Hamiltonian systems. ASME Journal of Applied Mechanics, 64:975-984.

[19] Zhu, W.Q., Ying, Z.G., Ni, Y.Q., Ko, J.M., 2000. Optimal nonlinear stochastic control of hysteretic systems. ASCE Journal of Engineering Mechanics, 126(10):1027-1032.

[20] Zhu, W.Q., Ying, Z.G., Soong, T.T., 2001. An optimal nonlinear feedback control strategy for randomly excited structural systems. Nonlinear Dynamics, 24(1):31-51.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE